# SDR UALA2013042602926

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,797 hours, 7,292 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 60B8004237
- Part serial: 7085
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FLAPS PRIMARY' EICAS CAUTION MESSAGE DISPLAYED.  INBOARDD OR OUTBOARD TRAILING EDGE HYD FLAP DISAGREE OR LEADING EDGE PNEU FLAP DISAGREE (INHIBITED BY 'FLAPS DRIVE' L27108 AND 'FLAPS CONTROL' L27109).   ON RETRACTION ON GROUND FOUND RIGHT I/B DRIVE MOTOR INOPERATIVE IN PRIMARY AND ALTERNATE MODES.  REPLACED, RIGGED AND ALL OPS NORMAL IAW AMM.
